RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2014, Volume 14, Number 1, Pages 66–72 (Mi dvmg273)  

This article is cited in 1 scientific paper (total in 1 paper)

An arithmetic interpretation of a three-term identity from the elliptic functions theory

M. D. Moninaab

a Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences
b Far-Eastern State University of Humanities

Abstract: The article offers the proof of a three-term identity from the elliptic functions theory, based on Liouville's arithmetical methods.

Key words: elliptic function, theta function, Liouville's methods, three-term identity

Full text: PDF file (132 kB)
References: PDF file   HTML file
UDC: 519.116 + 511.556
MSC: Primary 11F20; Secondary 11F27
Received: 10.01.2014

Citation: M. D. Monina, “An arithmetic interpretation of a three-term identity from the elliptic functions theory”, Dal'nevost. Mat. Zh., 14:1 (2014), 66–72

Citation in format AMSBIB
\Bibitem{Mon14}
\by M.~D.~Monina
\paper An arithmetic interpretation of a three-term identity from the elliptic functions theory
\jour Dal'nevost. Mat. Zh.
\yr 2014
\vol 14
\issue 1
\pages 66--72
\mathnet{http://mi.mathnet.ru/dvmg273}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg273
  • http://mi.mathnet.ru/eng/dvmg/v14/i1/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bykovskii V.A., “a Three-Term Identity For Products of Three Theta Functions”, Dokl. Math., 90:3 (2014), 730–731  crossref  mathscinet  zmath  isi  elib  scopus
  • Дальневосточный математический журнал
    Number of views:
    This page:151
    Full text:42
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019